MathSciNet Relay Station
MathSciNet bibliographic data
MR2114016 28A15 (28A35 28A75 31B10 31B15)
Dubtsov, E. S. The converse of the Fatou theorem for smooth measures. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 315 (2004), Issled. po Lineĭn. Oper. i Teor. Funkts. 32, 90--95, 157; translation in J. Math. Sci. (N.Y.) 134 (2006), no. 4, 2288–2291
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement